# SDR MYWA110020

- Difficulty date: February 8, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 25,061 hours, 24,121 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: No Test
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  NR 2 ENGINE "B" LOOP WOULD NOT TEST.  REMOVED AND REPLACED NR 2 ENGINE FIRE LOOP CORE DETECTOR IAW MM 26-11-11, OPS CHECKED NORMAL.
